MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINNACLE 100 HA ACET CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINNACLE 100 HA ACET CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121711052
Medical Device Problem Codes Disassembly (1168); Malposition of Device (2616)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 03/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Procedure/surgery name total hip arthroplasty procedure/surgery date (b)(6) 2016 normal tha procedure, no complications, (b)(6) 2018 noticed no liner in shell on xray, earlier xrays didn¿t show this.Is this report related to a: single use device: acetabular implant, insert is problem describe the 'damage' or 'other' outcome implant damage with necessity for large revision date the event, if different from date of procedure/surgery: (b)(6) 2018 (complain direct post op, investigation no results).
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
(b)(4).The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
PINNACLE 100 HA ACET CUP 52MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7480678
Report Number1818910-2018-58765
Device Sequence Number11141237
Product Code LPH
UDI-Device Identifier10603295009061
UDI-Public10603295009061
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K031495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121711052
Device Lot NumberC36226
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer06/06/2018
09/06/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date06/11/2018
09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;